# SDR DL72W951106

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 655612671
- Condition: Corroded
- Location: Fs 990
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT HMV, THE FRAME AT STATION 990 WAS FOUND TO HAVE BOTH CORROSION ON BOTH THE VERTICAL AND HORIZONTAL FLANGES OF THE INBD CHORD BETWEEN S-27R AND S-26R.  THE CORROSION EXTENDS OVER APPROXIMATELY 3 INCHES ON THE HORIZONTAL FLANGE.  IN ACCORDANCE WITH BAC S/B 727-53A0199, REV 1, THE DAMAGE WAS CUT OUT AND SPLICED, PER ERA 301310-14AD.
